Alert archive / Wisconsin / Special Marine Warnings in 2005

Special Marine Warning 13, NWS Green Bay, WI

July 24, 2005

NWS Green Bay, WI issued this special marine warning at Jul 24, 2005, 4:38 AM CDT. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 24, 2005, 4:38 AM CDT (09:38 UTC)
Expired
Jul 24, 2005, 6:15 AM CDT
In force
97 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jul 24, 3:45 AM CDT, 53 minutes earlier.

Area forecast discussion, Jul 24, 3:45 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT SUN JUL 24 2005

.SHORT TERM...TODAY/TONIGHT/MONDAY.  ONGONG CONVECTION ON NOSE OF SW/W
ORIENTATED LLJ OVER NORTHERN WISCONSIN THIS MORNING THE FIRST CHALLENGE.
CONVECTION HAS BEEN DRIFTING ESE AND WILL PROBLABLY NEED TO MENTION SCT
MORNING WORDING EARLY.  MODELS IN GENERAL CONSENSUS OF THEN ENDING PCPN
TODAY AND CONTINUING INTO TONIGHT AS THE SURFACE BOUNDARY SHIFTS INTO
SOUTHERN WISCONSIN THIS AFTERNOON AND INTO NORTHERN IL TNT.  H8 TROF
MOVES THROUGH NOON WITH H8 HIGH PRESSURE BUILDIN IN.  RETURN FLOW
AGAIN DEVELOPS MONDAY...SO WILL CONTINUE A LATE SUNDAY NIGHT CHANCE FOR
CENTRAL WISCONSIN...AND INCREASE CHCS MONDAY.

SURFACE DEWPOINTS APPROACHING THE MID 70S TODAY MAY PUSH HEAT INDICES TO
NEAR 100...BUT EXTENSIVE CLOUDS OVER THE AREA WILL HOLD MAX TEMPS IN
CHECK AND WEAK H8 CAA DEVELOPS THIS AFTERNOON AFTER THE TROF SWINGS
THORUGH.  AT THIS POINT WILL HOLD OFF ANY MENTION OF AN ADVISORY.

.LONG TERM...FOR MONDAY NIGHT VERY GOOD AGREEMENT WITH NAM AND GFS WITH
A TIGHTENING BAROCLINIC ZONE OVER THE STATE.  MODELS DEVELOP A WAVE
ALONG THIS BOUNDARY BY MONDAY NIGHT AND WITH HIGH PW...POTENTIAL FOR
HEAVY RAINFALL AND BREAKING THE BACK OF THE DRY SUMMER.  WILL INCREASE
POPS FOR THE SOUTH HALF TO LIKELY CAT.   THROUGH TUESDAY NIGHT...THIS
BOUNDARY SHIFTS INTO SOUTHERN WISCONSIN...BUT CLOSE ENOUGHT TO WARRANT
CHC POPS FOR THE SOUTHERN THIRD OF THE FORECAST AREA THROUGH TUEDAY
NIGHT.  HIGH PRESSURE DOMINATES WEDNESDAY THROUGH FRIDAY. A FRONTAL
SYSTEM PROGGED TO DROP INTO THE NORTHERN GREAT LAKES REGION LATE IN THE
WEEK AND THEN TRACK OVER SATURDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM FOR MUCH OF NORTHEAST
WISCONSIN.

&&

TDH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 23, 8:45 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
845 PM CDT SAT JUL 23 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
845 PM CDT SAT JUL 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT OVER MOST
OF NORTH CENTRAL AND NORTHEAST WISCONSIN. A WARM FRONT WILL LIFT
NORTH INTO SOUTHERN WISCONSIN TONIGHT...FOLLOWED BY A TROUGH OF LOW
PRESSURE APPROACHING FROM THE NORTHERN PLAINS. WARM...MOIST...
UNSTABLE AIR WILL MOVE INTO THE STATE AS THE WARM FRONT LIFTS
NORTHWARD.  THE MAIN THREAT OF SEVERE WEATHER WILL BE DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HOT AND HUMID AIR MASS WILL SPREAD INTO WISCONSIN ON SUNDAY. THE
COMBINATION OF AFTERNOON TEMPERATURES CLIMBING INTO THE 90 TO 95
RANGE...AND DEWPOINTS NEAR 70...WILL RESULT IN HEAT INDICES APPROACHING
100 DEGREES OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN BY SUNDAY
AFTERNOON.

THERE IS A CHANCE OF MORE THUNDERSTORMS LATE SUNDAY NIGHT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LMZ521-522-541>543-564-241100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
845 PM CDT SAT JUL 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT

WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE TO MOVE INTO THE STATE
AS A WARM FRONT LIFTS NORTH OUT OF ILLINOIS. THUNDERSTORMS WITH
STRONG WINDS ARE POSSIBLE LATE TONIGHT.

A SMALL CRAFT ADVISORY MAY BE NEEDED BY SUNDAY MORNING WITH
INCREASING SOUTH WINDS AND WAVES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF MORE THUNDERSTORMS LATE SUNDAY NIGHT INTO TUESDAY.

TE
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 1:18 AM CDTSevere Thunderstorm WarningGRBVilas27 min
Jul 24, 1:24 AM CDTSevere Thunderstorm WarningGRBDoor40 min
Jul 24, 1:43 AM CDTSpecial Marine WarningGRB2 hr
Jul 24, 4:09 AM CDTSevere Thunderstorm WarningGRBMarinette42 min

Nearby

Special Marine Warnings in Wisconsin, 2005Every special marine warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.